My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 49 No. 4, p. 828-830
     
    Received: Sept 18, 1984
    Published: July, 1985


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2136/sssaj1985.03615995004900040007x

Steady Absorption from Spheroidal Cavities1

  1. J. R. Philip2

Abstract

Abstract

Exact solutions are given for steady absorption from prolate and oblate spheroidal cavities (or bulbs of saturation). The solutions for the needle, sphere, and disc are special cases. Apart from their direct relevance to systems with gravity negligible, our results yield the leading terms of expansions describing steady infiltration for small and moderate values of the dimensionless cavity (or bulb) length.

  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America